Publication detail

Some remarks on functional differential equations in abstract spaces

ŠREMR, J.

Original Title

Some remarks on functional differential equations in abstract spaces

English Title

Some remarks on functional differential equations in abstract spaces

Type

journal article in Web of Science

Language

en

Original Abstract

The aim of this paper is to present some remarks concerning a functional differential equation in a Banach space. It is proved, in particular, that both initial value problems (Darboux and Cauchy) for the hyperbolic functional differential equation with a Carathéodory right-hand side on the rectangle can be rewritten as certain initial value problems for abstract functional differential equation.

English abstract

The aim of this paper is to present some remarks concerning a functional differential equation in a Banach space. It is proved, in particular, that both initial value problems (Darboux and Cauchy) for the hyperbolic functional differential equation with a Carathéodory right-hand side on the rectangle can be rewritten as certain initial value problems for abstract functional differential equation.

Keywords

Functional differential equation in a Banach space;hyperbolic functional differential equation;initial value problem

Released

08.12.2017

Pages from

103

Pages to

118

Pages count

16

URL

BibTex


@article{BUT142310,
  author="Jiří {Šremr}",
  title="Some remarks on functional differential equations in abstract spaces",
  annote="The aim of this paper is to present some remarks concerning a functional differential equation in a Banach space. It is proved, in particular, that both initial value problems (Darboux and Cauchy) for the hyperbolic functional differential equation with a Carathéodory right-hand side on the rectangle can be rewritten as certain initial value problems for abstract functional differential equation.",
  chapter="142310",
  howpublished="print",
  number="72",
  volume="2017",
  year="2017",
  month="december",
  pages="103--118",
  type="journal article in Web of Science"
}